Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Child has Sinusitis, fever and leg pain. Taking Amoxicillin and Promethazine. Is this serious?

Hi Doctor, my 6 and 1/2 year old daughter has been sick with sinasitis for last 5 days with fever highest 101.7 and lowest 99 as of today and been on Amoxicilin and promethazine for 2 days. Last night she started complaining about her legs hurting and this morning she would not walk or let me touch her legs below the knees. It s almost been 6 hours and she is still the same. Not sure what is the cause and how serious this is and should I wait for my doctor to see her till tomorrow morning. Thank you for your time and help in advance. Anna.
Asked On : Mon, 18 Mar 2013
Answers:  1 Views:  102
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Most probably it could have been the side effect of Promethazine .Sometimes promethazine can lead to neuroleptic malignant syndrome and oculogyric reaction.Keep her well hydrated ,give her tylenol for fever and pain and get her examined immediately by the docter.
Take Care.
Answered: Mon, 18 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor